# SDR SWAA2015021736665

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 27,376 hours, 15,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013277
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EXIT SIGN OUT OF POSITION.  R & R SIGN ASSEMBLY IAW AMM.
